Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 43, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2014, 7:22 PM CDT for 5 counties in Missouri. It was in force for 53 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 7:22 PM CDT (00:22 UTC)
- Expired
- Apr 3, 2014, 8:15 PM CDT
- In force
- 53 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 14 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:30 PM CDT | TSTM WND GST 50 | Villa Ridge, MO | RELAYED BY MISSOURI TROOP C |
| Apr 3, 7:35 PM CDT | HAIL 1 | 2 Ssw Gray Summit, MO | RELAYED BY MISSOURI TROOP C |
| Apr 3, 7:37 PM CDT | HAIL 0.5 | Augusta, MO | |
| Apr 3, 7:37 PM CDT | HAIL 1 | Valley Park, MO | MIX OF HAIL...SOME STONES TO THE SIZE OF QUARTERS |
| Apr 3, 7:39 PM CDT | HAIL 0.25 | 3 Nne Augusta, MO | |
| Apr 3, 7:41 PM CDT | HAIL 0.7 | 4 Ne Augusta, MO | |
| Apr 3, 7:53 PM CDT | TSTM WND GST 52 | St. Peters, MO | |
| Apr 3, 7:54 PM CDT | HAIL 0.25 | 1 Ssw Eureka, MO | |
| Apr 3, 8:03 PM CDT | HAIL 0.5 | Ballwin, MO | |
| Apr 3, 8:03 PM CDT | HAIL 0.88 | Manchester, MO | |
| Apr 3, 8:05 PM CDT | HAIL 1 | Ballwin, MO | NICKEL TO QUARTER SIZE HAIL BETWEEN BALLWIN AND MANCHESTER |
| Apr 3, 8:08 PM CDT | HAIL 0.5 | Manchester, MO | HAIL OBSERVED NEAR BIG BEND AND HIGHWAY 141 |
| Apr 3, 8:08 PM CDT | HAIL 0.7 | Ballwin, MO | LOTS OF DIME SIZED HAIL....ALONG WITH HEAVY RAIN |
| Apr 3, 8:10 PM CDT | HAIL 0.25 | Ballwin, MO | |
| Apr 3, 8:17 PM CDT | HAIL 1 | Town And Country, MO | AT BIG BEND AND HWY 141. ALSO AT I270 AND I44. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 4:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
971
WUUS53 KLSX 040022
SVRLSX
MOC071-099-183-189-219-040115-
/O.NEW.KLSX.SV.W.0043.140404T0022Z-140404T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
WESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 815 PM CDT
* AT 719 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WRIGHT CITY TO DUTZOW TO UNION TO 6 MILES NORTH OF
SULLIVAN...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VILLA RIDGE...WENTZVILLE...GRAY SUMMIT...ST. CLAIR...LAKE ST.
LOUIS...PACIFIC...DARDENNE PRAIRIE...ST. PAUL...O'FALLON...
WILDWOOD...COTTLEVILLE...WELDON SPRING...EUREKA...CLARKSON
VALLEY...ST. PETERS...CHESTERFIELD...ELLISVILLE...BALLWIN...
MANCHESTER AND ST. CHARLES.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK...FIRST MISSOURI STATE CAPITOL HISTORIC SITE...MERAMEC STATE
PARK...ROBERTSVILLE STATE PARK AND ROUTE 66 STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3821 9136 3838 9137 3850 9115 3883 9103
3888 9083 3888 9082 3889 9080 3893 9066
3887 9058 3888 9054 3890 9052 3874 9046
3856 9047 3832 9051 3821 9061
TIME...MOT...LOC 0022Z 256DEG 30KT 3882 9095 3860 9093
3841 9098 3830 9116
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BRITT2 follow-up statements
722
WWUS53 KLSX 040046
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
746 PM CDT THU APR 3 2014
MOC071-099-183-189-219-040115-
/O.CON.KLSX.SV.W.0043.000000T0000Z-140404T0115Z/
FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
746 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WARREN...WESTERN ST. LOUIS...ST. CHARLES...NORTHWESTERN JEFFERSON AND
FRANKLIN COUNTIES UNTIL 815 PM CDT...
AT 742 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ST. PAUL TO DEFIANCE TO PACIFIC TO PARKWAY...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COTTLEVILLE...WELDON SPRING...WILDWOOD...ST. PETERS...EUREKA...
CLARKSON VALLEY...ELLISVILLE...CHESTERFIELD...BALLWIN...ST.
CHARLES...MANCHESTER...MARYLAND HEIGHTS...VALLEY PARK...TOWN AND
COUNTRY...MURPHY...HIGH RIDGE...BYRNES MILL...CEDAR HILL...PARKWAY
AND HARVESTER.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK...ROBERTSVILLE STATE PARK AND ROUTE 66 STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3849 9114 3887 9088 3888 9082 3893 9066
3889 9063 3887 9058 3888 9054 3890 9052
3874 9046 3856 9047 3832 9051 3821 9061
3821 9136 3838 9137
TIME...MOT...LOC 0046Z 256DEG 30KT 3892 9065 3865 9068
3851 9068 3833 9101
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GKS435
WWUS53 KLSX 040115
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CDT THU APR 3 2014
MOC071-099-183-189-219-040123-
/O.EXP.KLSX.SV.W.0043.000000T0000Z-140404T0115Z/
FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
815 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN...WESTERN
ST. LOUIS...ST. CHARLES...NORTHWESTERN JEFFERSON AND FRANKLIN
COUNTIES WILL EXPIRE AT 815 PM CDT...
A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR PARTS OF ST.
LOUIS...JEFFERSON AND ST. CHARLES COUNTIES UNTIL 845 PM CDT.
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 3849 9114 3887 9088 3888 9082 3893 9066
3889 9063 3887 9058 3888 9054 3890 9052
3874 9046 3856 9047 3832 9051 3821 9061
3821 9136 3838 9137
TIME...MOT...LOC 0113Z 256DEG 30KT 3897 9037 3870 9040
3856 9040 3838 9073
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:53 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 3, 6:53 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT Thu Apr 3 2014
.UPDATE:
Issued at 610 PM CDT Thu Apr 3 2014
Minor update to fine-tune PoP trends and timing through 06z.
Kanofsky
&&
.SHORT TERM: (Through Late Tonight)
Issued at 137 PM CDT Thu Apr 3 2014
Ongoing regional severe weather event will persist into the evening
hours across the LSX CWA. New convective development is anticipated
to the west along an approaching cold front with eventual upscale
growth into a QLCS. Sufficient shear and instability are available
to produce all types of severe weather, including tornadoes, large
hail, and damaging wind gusts. The greatest tornado threat is across
the southern half of the CWA and anywhere storms might happen to
intersect boundaries such as the synoptic warm front or outflow
boundaries left over from earlier convection.
Kanofsky
.LONG TERM: (Friday through Next Thursday)
Issued at 137 PM CDT Thu Apr 3 2014
The aforementioned cold front should have moved through the entire
CWA by 12z Fri with only some -SHRA lingering across the northern
CWA during the morning hours as the upper low continues moving away
from the region. The tight pressure gradient behind the departing
low pressure system will produce breezy conditions through Fri
afternoon. Winds then gradually subside during the late afternoon
and early evening hours once the pressure gradient relaxes.
A surface high then builds in to the region on Fri night with the
center of the surface high located overhead by 12z Sat. The
combination of cooler post-frontal air and good radiational cooling
conditions will produce chilly overnight lows on late Fri
night/early Sat morning. Most locations will be around 10 degrees
below normal with overnight lows expected to be in the upper 20s to
lower 30s. Quiet weather is anticipated on Sat due to the influence
of the surface high.
Meanwhile, another shortwave will lift through northern Mexico,
reaching TX and AR by Sun night. This feature could bring
precipitation to the southeastern CWA on Sun-Mon, especially on Sun
night. Another vort max is forecast to drop down the back side of a
highly amplified trough on Mon night, possibly bringing
precipitation to the area on Tue. Generally expect average to below
average temperatures since the winds maintain an easterly component
(around the south side of a high pressure center over the Great
Lakes) or a northerly component (north of the surface low associated
with the Sun-Mon system) through the middle of next week.
Kanofsky
&&
.AVIATION: (For the 00z TAFs through 00z Friday Evening)
Issued at 642 PM CDT Thu Apr 3 2014
Line that intiated over western MO earlier this afternoon has
increased its eastward speed...with new development now occuring
in the wake of the line in the residually unstable airmass ahead
of the advancing cold front. Have the primary/most intense
thunderstorm threat (IFR cigs/vsbs) with the leading line...but
have also kept some VCTS going after the passage of the line but
before fropa. Will likely have to refine the threat of this second
area once its trends become a bit more defined. IFR stratus has
been anchored over e KS in the wake of the slow moving cold front,
but believe it will begin to surge east over the next few hours as
shortwave energy ejects east...accelerating the NE movement of the
surface low. Have brought this cloud deck in to most locations as MVFR
cigs, but will also need to monitor upstream trends for this as well.
Specifics for KSTL: Line of strong convection will move into the
area by around 01z...and believe we should at least see some gusty
straight line winds with the passage of the line as well as IFR
vsbys/low end MVFR cigs with brief but very heavy rain associated
with the convection. As mentioned above...also continued VCTS in
the wake of the line for the redevelopment that is occurring over
northern Ozarks. This secondary tsra threat should end with fropa
around 05z, followed by MVFR cigs moving in from the west during
the predawn hours.
Truett
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 4 AM CDT Friday FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Jefferson MO-Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-
Pike MO-St. Charles MO-St. Francois MO-St. Louis City MO-
St. Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.
IL...FLASH FLOOD WATCH until 4 AM CDT Friday FOR Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 1:58 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 158 PM CDT THU APR 3 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 158 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH A THREAT OF TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THE AREA. PLEASE SEE THE WATCH PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE. KANOFSKY
In the hours before
Local storm report, Apr 3, 6:43 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 1 S SHELBINA 39.68N 92.04W
04/03/2014 E0.70 INCH SHELBY MO TRAINED SPOTTER
HAIL DEPTH OF ONE INCH.
&&
GOSSELINLocal storm report, Apr 3, 6:44 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL SHELBINA 39.69N 92.04W
04/03/2014 E0.50 INCH SHELBY MO TRAINED SPOTTER
HAIL WAS MOSTLY PEA SIZED WITH A FEW JUST UNDER ONE
HALF INCH
&&
JPLocal storm report, Apr 3, 6:45 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL LA BELLE 40.12N 91.91W
04/03/2014 M0.70 INCH LEWIS MO TRAINED SPOTTER
&&
TESLocal storm report, Apr 3, 6:51 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 2 S LA BELLE 40.09N 91.91W
04/03/2014 M0.88 INCH LEWIS MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Apr 3, 6:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL 1 E DRAKE 38.47N 91.45W
04/03/2014 E0.25 INCH GASCONADE MO TRAINED SPOTTER
ALSO 40 MPH WINDS.
&&
GOSSELINLocal storm report, Apr 3, 6:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 3 SW EMDEN 39.77N 91.90W
04/03/2014 E0.70 INCH SHELBY MO TRAINED SPOTTER
PEA TO DIME SIZED HAIL COVERING GROUND.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:00 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 45 min |
| Apr 3, 7:13 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 32 min |
| Apr 3, 8:04 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 41 min |
| Apr 3, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 51 min |
| Apr 3, 8:23 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 22 min |
| Apr 3, 9:00 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Louis, Washington | 45 min |
| Apr 3, 9:25 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 9 hr |
| Apr 3, 9:53 PM CDT | River Flood Warning | LSX | Callaway, Osage | 65 hr |
| Apr 3, 9:53 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 3 days |
| Apr 3, 9:53 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 57 hr |
| Apr 3, 10:13 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 47 min |
| Apr 3, 10:22 PM CDT | Areal Flood Warning | LSX | Boone, Callaway | 10 hr |
| Apr 4, 6:26 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 9 hr |
| Apr 4, 9:53 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 65 hr |
| Apr 4, 9:53 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 3 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.